# SDR IPXA2013111100816

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N200348H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MID FLAP T/E WEDGE TOP SKIN DENTED.   REPAIRED IAW EO B757-5750-52666-A.  REPAIR COMPLETED IAW EO B757-5750-52666A.  MAJOR REPAIR.
